# SDR YENA2023041300366

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION EXTERNAL SKIN  TOP SKIN TE OVERHANG RIB 18 + 6.5" LH WING; REF AEROMAN NR 2023-69044 WO 2023 1/1 CORRECTIVE ACTION: REPAIR CORROSION STOPS AFFECTING THE TOP SKIN PANEL #2 TRAILING EDGE OVERHANG BETWEEN RIB 13-16, RIB 18-20 AND WX3494-WX-4010 ON THE LH WING IN ACCORDANCE WITH EA# 57-0044-23, REV 0 ( COVER) PLUS PART 1-6 AND RDAF# 81177033/003/2023#A AND EC# A23-242-01.TOOL USED CALIPER PN=500-752-20;SN=B16101278 AND DUE DATE =NOV-05-2023,CALIPER P/N: 500-752-20, S/N: B16101265, DUE DATE: NOV-15-2023,ROTATES AND HFEC EQUIPMENT P/N PHASEC 3D, S/N 800YBRK, DUE DATE APR-22-2023 ,EQUIPMENT P/N 45MG, S/N 130066701, DUE DATE APR-08-2023,CALIPER P/N: 700-113-10,S/N: 0033158 , DUE DATE: NOV-08-2023,EDDY CURRENT , ROTATES EQUIPMENT P/N: NORTEC 600D, S/N: 220272712, DUE DATE: DEC-17 2023,ULTRASONIC THICKNESS GAGE P/N 45MG, S/N 130066701, DUE DATE APR-08-2023,MICROMETER P/N: 293-344-30, S/N: 71690646, DUE DATE: NOV-29-2022,CALIPER PN 500-196-30, SN B21140355, DUE DATE JUN-30-2023,FLAPSPEED P/N: FPK-PRO-104, S/N: PRO-3447, DUE DATE: JUN-27-2023,CALIPER PN: 500-197-30, SN: 15121570, DUE DATE: NOV-05-2023, DONE BY D. SANCHEZ 8640408.
